MathSciNet Relay Station
MathSciNet bibliographic data
MR413595 68A20 (02F99)
Chaitin, Gregory J. Information-theoretic characterizations of recursive infinite strings. Theoret. Comput. Sci. 2 (1976), no. 1, 45–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement